# SDR DALA2015102806563

- Difficulty date: October 21, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 39,604 hours, 33,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CANTED FRAME AT BS 1567.407 DAMAGED. REMOVED, FABRICATED AND INSTALLED FRAME IAW DWG 9911843.
